# SDR ASAA2013110696313

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,172 hours, 7,171 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK FROM ANC C1. FMC DISAGREE MESSAGE DISPLAYED.  ACFT GROUNDED.  QRH 11.2 ACCOMPLISHED. NORMAL FMC OPS RESTORED.
